| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a display (blank screen) issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in an inability to use the product which may lead to long term cessation of delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 20-dec-2018 with the following findings: during investigation, the pump powered on with the clear being clear and legible with no issues.Unrelated to the original complaint, the battery compartment was observed to be cracked.